Document Type : Research Paper


1 Department of Mathematics, University of Kalyani, P.O.-Kalyani, Dist-Nadia, PIN-741235, West Bengal, India.

2 Rajbari, Rabindrapalli, R. N. Tagore Road, P.O.-Krishnagar, Dist-Nadia, PIN-741101, West Bengal, India.


In this paper we introduce the notion of $L^{* }$-proximate order of meromorphic function and prove its existence.


Main Subjects

[1] I. Lahiri, Generalised proximate order of meromorphic functions, Mat. Vesnik, 41 (1989), pp. 9-16.
[2] S.M. Shah, On proximate orders of integral functions, Bull. Amer. Math. Soc., 52 (1984), pp. 326-328.
[3] S.K. Singh and G.P. Barker, Slowly changing functions and their applications, Indian J. Math., 19 (1977), pp. 1-6.
[4] D. Somasundaram and R. Thamizharasi, A note on the entire functions of L-bounded index and L-type, Indian J. Pure Appl. Math., 19 (1988), pp. 284-293.
[5] G. Valiron, Lectures on the general theory of integral functions, Chelsea Publishing Company, 1949.